# SDR HEEA0010215

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 2514022A703
- Condition: Worn
- Location: Rotor Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR WORN SHAFT.
